# SDR ASOA201100993

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE CRACKED ON AIRSTAIR DOOR.  FABRICATED NEW DRAG ANGLE IAW SRM 51-42-06-001-001. INSTALLED DRAG ANGLE IAW SRM 51-42-13-001-001.
